Lower Back Pain From Losartan

1 Reply Updated



Conversation Starter

Dede Says:
via mobile

I have an almost debilitating pain on the left side of my lower back and the only thing I can think that would cause this is a new prescription for 25 mg of losartan. Could this drug be causing this pain?



Showing Replies 1 - 1 of 1 RSS Feed


Page of 1     Sorted By:
1
Verwon Says:

Hello, Dede! How are you doing? I'm sorry about the problem that you're having.

It's possible, but doubtful. Have you consulted your doctor?

There are other things that could be causing it, as well, such as dehydration or a kidney stone. You need to see your doctor and have it checked out.

REPLYSHAREREPORT
Was this helpful?      0  




Viewing page 1 of 1     Reply


More Discussions:

Abdominal Pain And Lower Back From Post Surgery
Ahad a small obstructed bowel a month ago. Still in a lot o pain with that and my lower back. In Las Vegas, Nevada for a... 2 replies
Need help with lower back pain caused from sport - cricket
My name is Leon, over the past five years or so I injured my lower back from the sport cricket. I was the fastest bowler...
Continual Chronic Lower Back Pain That Makes Me Cry And Scream From The
My lower back pain is severe, I can only do some house work at 5 to 10 minutes till I have to sit down, and if I'm d... 15 replies
Pain from Losartan
I have been taking Losartan 50 mg for treatment of high blood pressure approx. a year and half now, works on reducing bl... 3 replies
Back pain with losartan
I currently take Losartan in the AM. Within two hours I have severe back pain which wears off in about five hours. Is th... 2 replies
hip pain from Losartan Hct 100 25 Tab
was taking diovan/hct 320-25 worked well due to rising cost aprox.430.00 for 90 pills doc switched me to losartan/hct 10... 2 replies
losartan leg, back, ankle pain, headache, fuzzy head
Hello, I have been on lorsatan for over 5 months and symptoms have increased. I have felt leg pain, especially on the le... 1 reply
Can pain in feet and ankle be from Losartan?
I started Losartan (50 mg/1 per day) in May, after battling the Lisinopril cough for 2 months. I have had a lot of pain ... 4 replies
Back pain Lower
I will be having my second injection of prolia next month. I am experiencing back pain now and then. Sometimes when I ha... 1 reply
lower back pain and less urine than usual
I have taken cefuroxime axetil 250mg to treat my UTI. After 1 day I take that pills (2 pills per day), I have blood spit... 1 reply


Post a Reply

No registration needed.
Simply fill out the form below.

 *

 *


 Optional, stays hidden.
Get notified when a reply is posted here.




4) Text Verification: *
Prevents SPAM.

Click here to show the question



This form will be submitted securely


TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use and Privacy Policy. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.


Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. This page was last updated on 14 January 2014.

We are committed to your privacy.

Copyright © 2005-2019 All Rights Reserved. MedsChat® is a registered trademark of Limelight Innovations L.L.C. 9888 W Belleview Ave #5000, Denver, CO, 80123, USA